On the tangent flow of a stochastic differential equation with fast drift

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate the behavior of the tangent flow of a stochastic differential equation with a fast drift. The state space of the stochastic differential equation is the two-dimensional cylinder. The fast drift has closed orbits, and we assume that the orbit times vary nontrivially with the axial coordinate. Under a nondegeneracy assumption, we find the rate of growth of the tangent flow. The calculations involve a transformation introduced by Pinsky and Wihstutz.

Original languageEnglish (US)
Pages (from-to)1321-1334
Number of pages14
JournalTransactions of the American Mathematical Society
Volume353
Issue number4
DOIs
StatePublished - 2001

Keywords

  • Floquet
  • Lyapunov exponent
  • Pinsky-wihstutz
  • Stochastic averaging

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the tangent flow of a stochastic differential equation with fast drift'. Together they form a unique fingerprint.

Cite this